Bulletin of the American Mathematical Society

The twenty-eighth annual meeting of the American Mathematical Society

Arnold Dresden and R. G. D. Richardson

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 28, Number 4 (1922), 148-164.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183425967

Citation

Dresden, Arnold; Richardson, R. G. D. The twenty-eighth annual meeting of the American Mathematical Society. Bull. Amer. Math. Soc. 28 (1922), no. 4, 148--164. https://projecteuclid.org/euclid.bams/1183425967


Export citation